Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2013, 4:44 PM EDT for 4 counties in Indiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2013, 4:44 PM EDT (20:44 UTC)
- Expired
- Aug 2, 2013, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Huntington County, IN, Kosciusko County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:45 PM EDT | TSTM WND DMG | Liberty Mills, IN | TWO LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WUUS53 KIWX 022044
SVRIWX
INC069-085-169-183-022115-
/O.NEW.KIWX.SV.W.0101.130802T2044Z-130802T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 PM EDT FRI AUG 2 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
NORTHEASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
SOUTHWESTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
* UNTIL 515 PM EDT
* AT 441 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
MANCHESTER...AND MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SOUTH WHITLEY...COLLAMER...BRACKEN...BIPPUS...LUTHER...TUNKER...
WASHINGTON CENTER...GOBLESVILLE AND PEABODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4111 8548 4094 8548 4094 8572 4095 8581
4117 8580
TIME...MOT...LOC 2044Z 271DEG 29KT 4105 8571
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
LEWIS1 follow-up statement
394
WWUS53 KIWX 022105
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 PM EDT FRI AUG 2 2013
INC069-085-169-183-022116-
/O.CAN.KIWX.SV.W.0101.000000T0000Z-130802T2115Z/
KOSCIUSKO IN-WHITLEY IN-WABASH IN-HUNTINGTON IN-
505 PM EDT FRI AUG 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUNTINGTON...
NORTHEASTERN WABASH...SOUTHWESTERN WHITLEY AND SOUTHEASTERN KOSCIUSKO
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4111 8548 4094 8548 4094 8572 4095 8581
4117 8580
TIME...MOT...LOC 2106Z 271DEG 29KT 4104 8547
$$
LEWISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:57 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 2, 3:57 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EDT FRI AUG 2 2013 .SYNOPSIS... ISSUED AT 351 PM EDT FRI AUG 2 2013 A PAIR OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH A COLD FRONTAL BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE REGION TONIGHT INTO EARLY SATURDAY. THE BELOW NORMAL TEMPERATURES WILL CONTINUE SUNDAY AND MONDAY BEHIND THIS FRONT WITH MAINLY DRY CONDITIONS. A WARM FRONT WILL APPROACH THE AREA TUESDAY BRINGING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 351 PM EDT FRI AUG 2 2013 PRIMARY SHORT TERM FORECAST CONCERN WILL BE ON CONVECTIVE POTENTIAL TONIGHT INTO EARLY SATURDAY. SHOWERS AND EMBEDDED THUNDERSTORMS HAVE SHIFTED EAST OF THE FORECAST AREA THIS AFTERNOON AS ISENTROPIC UPGLIDE HAS WEAKENED THROUGH THE DAY AND SHIFTED NORTH AND EAST OF LOCAL AREA. WATER VAPOR IMAGERY AT 18Z INDICATING A COUPLE OF SHORT WAVES OF INTEREST FOR TONIGHT/EARLY SATURDAY. THE FIRST OF THESE SHORT WAVES CONTINUES TO DIG ACROSS THE ARROWHEAD OF MINNESOTA ACROSS NORTHERN WISCONSIN. ANOTHER SMALLER SCALE WAVE APPEARS TO BE KICKING OUT OF EASTERN NEBRASKA...WITH SOME PRONOUNCED VEERING MID/UPPER LEVEL FLOW PER MERRIMAN PROFILER DATA PAST HOUR BEHIND THIS SHORT WAVE. A 120 KNOT UPPER JET STREAK DIGGING THROUGH BASE OF NORTHERN GREAT LAKES UPPER TROUGH WILL PLACE LOCAL AREA INCREASINGLY IN MORE FAVORED RIGHT ENTRANCE REGION BY LATE EVENING. VISIBLE SATELLITE IMAGERY TRENDS OVER PAST SEVERAL HOURS HAVE BEEN TOWARD BUILDING CU ALONG PREFRONTAL TROUGH TYPE FEATURE FROM THE QUAD CITIES INTO NORTHEAST ILLINOIS WHERE SFC DEW POINTS HAVE POOLED INTO THE UPPER 60S TO AROUND 70. ABOVE MID/UPPER LEVEL FORCING MECHANISMS SHOULD INTERACT WITH NARROW PREFRONTAL TROUGH TYPE FEATURE TO INCREASE COVERAGE OF SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON ACROSS NORTHEAST ILLINOIS...AND EVENTUALLY INTO NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN AS LARGER SCALE FRONTAL RESPONSE SHIFTS INTO THE AREA. RAP INITIALIZATION DATA DOES INDICATE THE RELATIVE STABLE BUBBLE ACROSS NORTHERN INDIANA GIVING WAY TO AXIS OF 100 HPA MLCAPES ON THE ORDER OF 1000 J/KG LATE THIS AFTERNOON. BASED ON HOW CURRENT SCENARIO SEEMS TO BE UNFOLDING...HAVE NOT MADE MANY CHANGES TO SCT POPS TRANSITIONING TO LIKELY POPS EARLY THIS EVENING ESPECIALLY SOUTHERN HALF AS FRONTAL CIRCULATION BEGINS TO MATURE. EXPECTING SCATTERED CONVECTION TO GENERALLY MERGE INTO LARGER AREA OF RAIN AND EMBEDDED THUNDERSTORMS AS THIS OCCURS. SOME DECENT RAINFALL AMOUNTS POSSIBLE ESPECIALLY SOUTHERN HALF GIVEN MOISTURE POOLING ALONG THE FRONT AND INCREASING FRONTOGENETIC RESPONSE LATER THIS EVENING. A FEW STRONGER CELLS ARE POSSIBLE LATE AFTERNOON/EARLY EVENING THROUGH ABOUT 00Z ACROSS ESPECIALLY WESTERN HALF GIVEN FAIRLY ROBUST DEEP LAYER SHEAR...BUT OVERALL SEVERE THREAT SHOULD REMAIN ISOLATED DUE TO MARGINAL INSTABILITY PROFILES. GENERALLY UTILIZED SREF IDEA FOR TIMING FRONTAL PROGRESSION INTO SATURDAY MORNING WHICH LARGELY SUPPORTS GOING FORECAST SO NO SIGNIFICANT CHANGES MADE TO SATURDAY POPS WITH BULK OF PRECIP SHIFTING SOUTH OF THE AREA LATE MORNING. && .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 351 PM EDT FRI AUG 2 2013 BRIEF RETURN TO TRANQUIL WEATHER EXPECTED FOR EARLY NEXT WEEK. SHORTWAVE RIDGING/SUBTLE MIDLEVEL HEIGHT RISES AND ANTICYCLONIC LOW LEVEL FLOW WILL BRING DRY CONDITIONS BEGINNING SATURDAY NIGHT AS THE COLD FRONT EXITS OUR AREA. LIGHT NORTHERLY WINDS/CAA AND DECREASING CLOUDS SHOULD ALLOW FOR A COOL NIGHT WITH LOWS DROPPING INTO THE LOW TO MID 50S PER CONSENSUS OF LATEST RAW AND STATISTICAL GUIDANCE. STRONG NEGATIVE THETA-E ADVECTION WILL LEAD TO MOSTLY SUNNY SKIES ON SUNDAY WITH JUST ENOUGH BOUNDARY LAYER MOISTURE SEEN IN FORECAST SOUNDINGS TO SUPPORT A FEW DIURNAL CU. 850MB TEMPS ALSO DROP INTO THE SINGLE DIGITS BUT AMPLE SUN SHOULD PUSH AFTERNOON TEMPS INTO THE MID 70S FOR MOST LOCATIONS. SURFACE HIGH WILL DRIFT OVERHEAD BY SUNDAY NIGHT WITH ANOTHER COOL NIGHT IN THE LOW 50S EXPECTED. A FEW AREAS IN OUR NORTHEAST MAY EVEN TOUCH UPPER 40S IF MIDLEVEL CLOUDS HOLD OFF LONG ENOUGH. SLIGHT MODERATION OF CANADIAN AIRMASS WILL ALLOW TEMPS ON MONDAY TO CLIMB A DEGREE OR TWO HIGHER BUT STILL ONLY MID TO UPPER 70S AT BEST. BY THE MIDDLE OF NEXT WEEK A PIECE OF ENERGY IS EXPECTED TO BREAK OFF THE POLAR VORTEX AND PHASE WITH THE PERSISTENT HUDSON BAY CLOSED LOW...ESTABLISHING A DEEP PV ANOMALY THAT IS EXPECTED TO MEANDER ACROSS SOUTHERN CANADA FOR MUCH OF NEXT WEEK. MEANWHILE...SEVERAL WEAK SHORTWAVES EMANATING FROM THE NORTHWEST CONUS TROUGH WILL BE SHEARED ACROSS THE GREAT LAKES IN FAST WNW FLOW ALOFT ON THE SOUTH SIDE OF AFOREMENTIONED ANOMALY. RETURN FLOW ON THE BACKSIDE OF DEPARTING SURFACE HIGH WILL ALSO BEGIN TO ADVECT A SLIGHTLY WARMER AND MORE MOIST/UNSTABLE AIRMASS BACK INTO THE REGION DURING THIS TIME. NEEDLESS TO SAY NUMERICAL GUIDANCE IS STRUGGLING WITH THE EVOLUTION OF THIS PATTERN. LATEST 12Z GFS IS CONTINUING TO TREND TOWARD THE MORE CONSISTENT ECMWF IN SHOWING THE BEST PRECIP POTENTIAL HOLDING OFF UNTIL LATE TUESDAY AND INTO WEDNESDAY BUT CONTINUES TO SHOW SIGNIFICANT DIFFERENCES BY LATE IN THE WEEK. CERTAINLY COULD BE A FEW SCATTERED SHOWERS FROM WAA/ISENTROPIC ASCENT ON TUESDAY BUT WILL HIGHLIGHT WEDNESDAY WITH THE HIGHEST POPS AS THE MAIN SHORTWAVE/COLD FRONT PUSH THROUGH THE REGION. WILL LEAVE THE END OF THE WEEK DRY FOR NOW UNTIL THE MODELS GET A BETTER HANDLE ON EVOLUTION OF DEEP CANADIAN VORTEX. SLIGHTLY WARMER TEMPS EXPECTED NEXT WEEK IN SOUTHWEST FLOW AHEAD OF FRONT BUT STILL HOVERING NEAR TO EVEN SLIGHTLY BELOW NORMAL FOR EARLY AUGUST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 153 PM EDT FRI AUG 2 2013 ISENTROPIC FORCING WILL CONTINUE TO SHIFT EAST OF THE AREA AND WEAKEN OVER THE NEXT FEW HOURS. THIS WILL RESULT IN LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ACROSS FAR NORTHEAST INDIANA TO SHIFT EAST OF KFWA BY 19Z. VISIBLE SATELLITE IMAGERY DEPICTS SOME ENHANCEMENT TO CU BACK ACROSS NORTHERN ILLINOIS ALONG WEAK PREFRONTAL CONVERGENCE ZONE. LARGE SCALE FORCING WILL CONTINUE TO INCREASE OVER THE NEXT SEVERAL HOURS AS UPPER LEVEL SHORT WAVE ACROSS THE UPPER MIDWEST DROPS INTO THE GREAT LAKES REGION. WARM SECTOR SHOULD BECOME INCREASINGLY MORE ACTIVE WITH SHOWERS AND EMBEDDED THUNDERSTORMS BY THE 21Z-00Z TIMEFRAME. BASED ON ORIENTATION OF PREFRONTAL CONVERGENCE ZONE...WOULD SUSPECT BEST CHANCE OF SHRA/TSRA AT KFWA IN THE 00Z-05Z TIMEFRAME. CONFIDENCE IN COVERAGE/DURATION OF ADDITIONAL SHOWERS AT KSBN SOMEWHAT LOW AND HAVE CONFINED PRECIP MENTION TO TEMPO -SHRA IN THE 21Z TO 01Z TIMEFRAME. WINDS TO BECOME LIGHT WEST/NORTHWEST BEHIND THE FRONT TONIGHT WITH FOCUS FOR ADDITIONAL PRECIP LIKELY REMAINING SOUTH OF KFWA ON SATURDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...AGD AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 2, 5:05 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EDT FRI AUG 2 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EDT FRI AUG 2 2013 /405 AM CDT FRI AUG 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AREA. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY... AND A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE IS A SMALL POTENTIAL FOR SEVERE STORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EDT FRI AUG 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE IS A SMALL POTENTIAL FOR SEVERE STORMS ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 2, 4:17 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 PM EDT FRI AUG 2 2013 INZ014>016-024-022100- FULTON IN-KOSCIUSKO IN-MARSHALL IN-WABASH IN- 417 PM EDT FRI AUG 2 2013 ...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN MIAMI... NORTHERN WABASH...EXTREME SOUTHWESTERN WHITLEY...SOUTHERN KOSCIUSKO...SOUTHEASTERN MARSHALL AND NORTHEASTERN FULTON COUNTIES... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROCHESTER...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NORTH MANCHESTER... AKRON...SEVASTOPOL AND BEAVER DAM... BEAVER DAM LAKE AND BURKET... DISKO... CLAYPOOL AND SILVER LAKE... PACKERTON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4120 8623 4113 8569 4096 8568 4104 8625 TIME...MOT...LOC 2017Z 276DEG 24KT 4112 8609 LEWIS
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 4:17 PM EDT | Special Weather Statement | IWX | Kosciusko | 43 min |
| Aug 2, 4:28 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Wabash | 47 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | IWX | Elkhart | 43 min |
| Aug 2, 5:54 PM EDT | Special Weather Statement | IWX | Adams | 51 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | IWX | Allen, Whitley | 37 min |
| Aug 2, 7:08 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 37 min |
| Aug 2, 7:16 PM EDT | Special Weather Statement | IWX | Allen | 29 min |
| Aug 2, 7:17 PM EDT | Areal Flood Advisory | IWX | Allen, Kosciusko, Noble, Whitley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.